The Quarterly Journal of Mathematics · 1935 · 137 citations · 0 references
Natural SciencesMathematicsCombinatoricsMathematical PhysicsNumber TheoryAlgebraic Number TheoryCombinatorial Number TheoryModular ArithmeticEuler Number
Journal Article ON THE NORMAL NUMBER OF PRIME FACTORS OF p-1 AND SOME RELATED PROBLEMS CONCERNING EULER'S ø-FUNCTION Get access PAUL ERDóS PAUL ERDóS Manchester Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume os-6, Issue 1, 1935, Pages 205–213, https://doi.org/10.1093/qmath/os-6.1.205 Published: 01 January 1935 Article history Received: 13 November 1934 Published: 01 January 1935